• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
americanmike

Anybody Taking Prilosec? I Need Advice.

26 posts in this topic

Okay, my last words on Prilosec.....the surgeon who removed my gall bladder told me that the Prilosec I was taking at the time has a possible side effect of abdominal cramping and loose stools.

 

Incidentally, there are NO possible side effects listed on the package. My surgeon said that most people don't know this about Prilosec. (maybe that's why! :rolleyes: )

 

He brought this up to me because I was still having cramping and loose stools 6 weeks after surgery. He said that 6 weeks is a normal recovery time but if it continued, even with acidophillus, then he wanted me to stop the Prilosec for awhile to see if that was causing it before he went back in surgically to look around. This was 8 months BEFORE my Diffuse scleroderma diagnosis - so now I assume my GI problems are that.

 

Has anyone else ever been told of this side effect from Prilosec? When my surgeon said I may have to go off it I was a little concerned because there's no way I can survive without it! Heartburn and reflux too, too bad.


Take care,

Barefut

 

Serena Justis

ISN Blogger

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now